MathSciNet Relay Station
MathSciNet bibliographic data
MR2002222 62G05 (60G10)
Ferrari, Fiorenzo; Wyner, Abraham Estimation of general stationary processes by variable length Markov chains. Scand. J. Statist. 30 (2003), no. 3, 459–480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement